Alert archive / Texas / River Flood Warnings in 2010
River Flood Warning 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Apr 18, 2010, 1:18 AM CDT for Live Oak County, Texas. It took effect at Apr 18, 2010, 3:37 AM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2010, 1:18 AM CDT (06:18 UTC)
- In effect from
- Apr 18, 2010, 3:37 AM CDT
- Expired
- Apr 20, 2010, 12:58 PM CDT
- In force
- 57 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Atascosa River at Whitsett (WTTT2). The gauge peaked at 23.92 ft at Apr 19, 2010, 8:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
428
WGUS44 KCRP 180618
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 AM CDT SUN APR 18 2010
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
.RECENT HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASIN WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
TODAY.
TXC297-190018-
/O.NEW.KCRP.FL.W.0021.100418T0837Z-100419T1200Z/
/WTTT2.1.ER.100418T0837Z.100418T1200Z.100418T2000Z.NO/
118 AM CDT SUN APR 18 2010
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE ATASCOSA RIVER AT WHITSETT.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 AM SUNDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4
FEET ON MAY 30 2007.
* AT 20.0 FEET MINOR LOWLAND FLOODING REACHES THE LOWEST AREAS OF
CROP AND PASTURELAND.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
ATASCOSA RIVER
WHITSETT 20 19.7 SUN 12 AM 20.3 17.0 10.0 5.1 3.6
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV SLASH CRP. CLICK ON THE RIVERS/FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
&&6 follow-up statements
846
WGUS44 KCRP 181457
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
957 AM CDT SUN APR 18 2010
...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE
FOLLOWING RIVERS IN TEXAS...
NUECES RIVER NEAR THREE RIVERS AFFECTING LIVE OAK...NUECES AND SAN
PATRICIO COUNTIES
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC297-190857-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0517Z/
/WTTT2.3.ER.100418T0630Z.100419T1200Z.100420T1317Z.NO/
957 AM CDT SUN APR 18 2010
...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE ATASCOSA RIVER AT WHITSETT.
* UNTIL TUESDAY MORNING.
* AT 9:15 AM SUNDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.1 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.0 FEET
ON JUL 28 2007.
* AT 26.0 FEET MAJOR LOWLAND FLOODING OCCURS. CROPS ARE DAMAGED AND
PASTURELAND IS FLOODED...CUTTING OFF CATTLE. SECONDARY ROADS AND LOW
BRIDGES ALSO FLOOD.
$$
TXC297-355-409-190857-
/O.EXT.KCRP.FL.W.0018.000000T0000Z-100421T2321Z/
/THET2.2.ER.000000T0000Z.100420T1200Z.100421T0721Z.NO/
957 AM CDT SUN APR 18 2010
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NUECES RIVER NEAR THREE RIVERS.
* UNTIL WEDNESDAY MORNING.
* AT 9:30 AM SUNDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.3 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 32.2 FEET
ON JUL 5 2004.
* AT 32.0 FEET THE NUECES RIVER BACKS UP MINOR CREEKS TO NEAR THE
SLAB ELEVATION OF HOMES IN THE RIVER CREEK ACRES SUBDIVISION...FIVE
MILES SOUTHEAST OF GEORGE WEST. LIVESTOCK ARE CUT OFF AND COULD
DROWN IN LOW AREAS OF THE FLOOD PLAIN.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ATASCOSA RIVER
WHITSETT 20 21.9 SUN 09 AM 26.1 20.6 8.2 4.9 4.3
NUECES RIVER
THREE RIVERS 25 26.0 SUN 09 AM 27.8 30.3 22.6 13.1 9.6
$$$$003
WGUS84 KCRP 190202
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
902 PM CDT SUN APR 18 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC297-192002-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0806Z/
/WTTT2.2.ER.100418T0630Z.100419T1800Z.100420T1606Z.NO/
902 PM CDT SUN APR 18 2010
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE ATASCOSA RIVER AT WHITSETT.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SUNDAY THE STAGE WAS 22.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY
TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE TUESDAY MORNING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...DAMAGING CROP LAND
IN SEASON AND FLOODING PASTURELAND.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ATASCOSA RIVER
WHITSETT 20 22.4 SUN 08 PM 23.6 21.3 10.4 5.3 4.4
$$084
WGUS84 KCRP 191513
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 AM CDT MON APR 19 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
NUECES RIVER NEAR THREE RIVERS AFFECTING LIVE OAK...NUECES AND SAN
PATRICIO COUNTIES
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT COUPLE OF DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC297-200913-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0609Z/
/WTTT2.2.ER.100418T0630Z.100419T1800Z.100420T1409Z.NO/
1013 AM CDT MON APR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE ATASCOSA RIVER AT WHITSETT.
* UNTIL TUESDAY MORNING.
* AT 9:15 AM MONDAY THE STAGE WAS 23.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...DAMAGING CROP LAND
IN SEASON AND FLOODING PASTURELAND.
$$
TXC297-355-409-200912-
/O.EXT.KCRP.FL.W.0018.000000T0000Z-100421T2336Z/
/THET2.1.ER.100420T0600Z.100421T0000Z.100421T0736Z.NO/
1013 AM CDT MON APR 19 2010
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE NUECES RIVER NEAR THREE RIVERS.
* UNTIL EARLY WEDNESDAY MORNING.
* AT 9:30 AM MONDAY THE STAGE WAS 24.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND
CREST NEAR 26.7 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 27.0 FEET MODERATE LOWLAND FLOODING OCCURS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
ATASCOSA RIVER
WHITSETT 20 23.7 MON 09 AM 20.9 9.1 5.3 4.5 4.4
NUECES RIVER
THREE RIVERS 25 24.4 MON 09 AM 25.8 23.1 14.6 10.9 9.2209
WGUS84 KCRP 200214
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
914 PM CDT MON APR 19 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC297-202014-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0736Z/
/WTTT2.1.ER.100418T0630Z.100419T1645Z.100420T1536Z.NO/
914 PM CDT MON APR 19 2010
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE ATASCOSA RIVER AT WHITSETT.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM MONDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY EVENING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...DAMAGING CROP LAND
IN SEASON AND FLOODING PASTURELAND.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
ATASCOSA RIVER
WHITSETT 20 23.2 MON 08 PM 21.2 11.0 6.1 5.1 5.0
$$607
WGUS84 KCRP 201443
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
943 AM CDT TUE APR 20 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC297-210715-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0715Z/
/WTTT2.1.ER.100418T0630Z.100419T1645Z.100420T1515Z.NO/
943 AM CDT TUE APR 20 2010
THE FLOOD WARNING CONTINUES FOR
THE ATASCOSA RIVER AT WHITSETT.
* UNTIL EARLY THIS AFTERNOON.
* AT 9:15 AM TUESDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST TO TERMINATE.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY LATE THIS MORNING OR EARLY THIS AFTERNOON.
* AT 20.0 FEET MINOR LOWLAND FLOODING REACHES THE LOWEST AREAS OF
CROP AND PASTURELAND.
$$
TXC057-469-210843-
/O.EXT.KCRP.FL.W.0020.000000T0000Z-000000T0000Z/
/DUPT2.1.ER.100417T1545Z.100420T1800Z.000000T0000Z.NO/
943 AM CDT TUE APR 20 2010
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET THIS
AFTERNOON THEN BEGIN FALLING. EXPECTED TO REMAIN ABOVE FLOOD
STAGE THROUGH SUNDAY.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
ATASCOSA RIVER
WHITSETT 20 20.5 TUE 09 AM 12.2 6.1 4.9 4.8 4.8
GUADALUPE RIVER
BLOOMINGTON 20 21.6 TUE 09 AM 21.4 20.9 20.7 20.4 20.2
$$$$366
WGUS84 KCRP 201758
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT TUE APR 20 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
TEXAS...
ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC297-201828-
/O.CAN.KCRP.FL.W.0021.000000T0000Z-100421T0715Z/
/WTTT2.1.ER.100418T0630Z.100419T1645Z.100420T1626Z.NO/
1258 PM CDT TUE APR 20 2010
THE FLOOD WARNING IS CANCELLED FOR
THE ATASCOSA RIVER AT WHITSETT.
* AT 12:15 PM TUESDAY THE STAGE WAS 19.8 FEET.
* FELL BELOW FLOOD STAGE AT 11:26 AM TUESDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.2 FEET BY WEDNESDAY
MORNING. THIS IS THE LAST STATEMENT CONCERNING THIS FLOOD EVENT.
* AT 20.0 FEET MINOR LOWLAND FLOODING REACHES THE LOWEST AREAS OF
CROP AND PASTURELAND.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
ATASCOSA RIVER
WHITSETT 20 19.8 TUE 12 PM 12.2 6.1 4.9 4.8 4.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 11:07 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 17, 11:07 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1107 PM CDT SAT APR 17 2010
.DISCUSSION...SEE AVIATION DISCUSSION FOR 06Z TAFS.
&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH
SUNDAY AFTERNOON PRIMARILY FROM ALICE EASTWARD AS A COLD FRONT
APPROACHES FROM THE WEST. ALSO...MORE DYNAMIC FORCING ALOFT DUE TO
AN APPROACHING STRONG JET STREAK WL AID IN THE DEVELOPMENT OF
ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH SUNDAY AFTERNOON ACROSS
THE EASTERN AREAS OF SOUTH TX. DUE TO THE MOIST SOUTHEAST WINDS
AHEAD OF THE COLD FRONT...MVFR AND IFR CONDITIONS WILL BEGIN TO
DEVELOP OVERNIGHT ACROSS THE EASTERN TAF SITES. FURTHERMORE...
MVFR/IFR CONDITIONS WL BE ENHANCED BY SCATTERED SHOWERS AND
THUNDERSTORMS SUNDAY MORNING THROUGH THE AFTERNOON HOURS.
GRADUALLY IMPROVING CONDITIONS ARE EXPECTED TO DEVELOP FROM WEST
TO EAST AS THE COLD FRONT MOVES SLOWLY EASTWARD. VFR CONDITIONS
WILL BE THE RESULT AS DRIER AIR WORKS SLOWLY IN FROM THE WEST
ACROSS THE RIO GRANDE PLAINS AND THEN ACROSS THE REMAINDER OF
SOUTH TEXAS BY SUNDAY EVENING.
&&
.PREV DISCUSSION... /ISSUED 933 PM CDT SAT APR 17 2010/
DISCUSSION...IT WAS A VERY BUSY DAY ACROSS SOUTH TEXAS.
WIDESPREAD HEAVY RAIN FELL OVER MUCH OF THE AREA AGAIN TODAY...
ESPECIALLY ACROSS MCMULLEN COUNTY WHERE THEY RECEIVED UP TO
ANOTHER 10 INCHES ON TOP OF THE 15 INCHES THEY RECEIVED OVER THE
PREVIOUS COUPLE OF DAYS. ACROSS THE COASTAL BEND...3000 J/KG OF
CAPE WAS REALIZED AS AN ISOLATED SUPERCELL FORMED FROM A STORM
MERGER OVER BLUNTZER. THE STORMS BEFORE THE MERGER WERE ORIGINALLY
MOVING NORTHWEST...THEN THIS ISOLATED SUPERCELL STARTED MOVING
SLOWLY SOUTHWARD INTO THE HIGHEST CAPE. SPOTTERS REPORTED THAT A
TORNADO BRIEFLY TOUCHED DOWN WEST OF KINGSVILLE AND ALSO REPORTED
MULTIPLE FUNNELS WITH THE STORM. AT THE SAME TIME...A BOWING LINE
SEGMENT MOVED SOUTHEAST ACROSS THE BRUSH COUNTRY AND THEN INTO BRO
CWA ALONG A BOUNDARY WELL AHEAD OF THE COLD FRONT. THIS WAS ALSO
HELPED BY THE LEFT ENTRANCE REGION OF THE SUBTROPICAL JET. THERE
WERE REPORTS OF POWER OUTAGES...BUT IT IS UNCLEAR ATTM IF IT WAS
DUE TO THE STORMS.
FOR THE REST OF TONIGHT...A COLD FRONT WILL SLOWLY MAKE ITS WAY
FROM THE WESTERN CWA TOWARDS THE COASTAL PLAINS OVERNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD
OF THE FRONT AS CAPE STILL REMAINS AROUND 1800 J/KG EVEN AFTER
LOSING DAYTIME HEATING. THIS IS DUE TO MID-LEVEL LAPSE RATES
REMAINING HIGH AND THERE ARE LEFT OVER SURFACE BOUNDARIES ACROSS
THE EASTERN CWFA HELPING WITH CONVERGENCE. BEHIND THE FRONT...
DRIER AND COOLER AIR AWAITS. LA SALLE...WEBB AND MOST OF MCMULLEN
COUNTIES SHOULD COOL OFF INTO THE UPPER 50S TO AROUND 60 BY THE
MORNING AS THE DRIER AIR WORKS ITS WAY IN.
ACROSS THE COASTAL BEND...TEMPERATURES WILL REMAIN IN THE MID 60S
TO AROUND 70 OVERNIGHT AS THE COLD FRONT APPROACHES. IT APPEARS
NOW THAT THE FRONT WILL HAVE A VERY DIFFICULT TIME MAKING IT ALL
THE WAY THROUGH THE CWFA ON SUNDAY DUE TO THE SEA BREEZE
INTERACTING WITH THE FRONT. THIS WILL ALLOW SHOWERS AND
THUNDERSTORMS TO CONTINUE INTO THE DAY ON SUNDAY. THEREFORE...
EXTENDED THE FLASH FLOOD WATCH FOR THE COASTAL BEND THROUGH SUNDAY
EVENING...AGREEING WITH HPC AS THEY PAINTED OVER AN INCH OF QPF
ACROSS THE COASTAL COUNTIES THROUGH THE DAY.
PREV DISCUSSION... /ISSUED 638 PM CDT SAT APR 17 2010/
DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.
AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WL GRADUALLY
WEAKEN THIS EVENING DUE TO LOSS OF DAYTIME HEATING. HOWEVER...
ADDITIONAL SHOWERS AND THUNDERSTORMS WL BE POSSIBLE FROM MIDNIGHT
THROUGH SUNDAY MORNING PRIMARILY FROM ALICE EASTWARD AS A COLD
FRONT APPROACHES FROM THE WEST. ALSO...MORE DYNAMIC FORCING ALOFT
DUE TO AN APPROACHING STRONG JET STREAK WL AID IN THE DEVELOPMENT
OF ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH SUNDAY MORNING
ACROSS THE EASTERN AREAS OF SOUTH TX. DUE TO THE MOIST SOUTHEAST
WINDS AHEAD OF THE COLD FRONT...MVFR AND IFR CONDITIONS WL
BEGIN TO DEVELOP THIS EVENING. FURTHERMORE...MVFR/IFR CONDITIONS
WL BE ENHANCED BY SCATTERED SHOWERS AND THUNDERSTORMS TNT AND INTO
SUNDAY MORNING. GRADUALLY IMPROVING CONDITIONS ARE EXPECTED TO DEVELOP
FROM WEST TO EAST AS THE COLD FRONT MOVES SLOWLY EASTWARD. VFR
CONDITIONS WL BE THE RESULT AS DRIER AIR WORKS SLOWLY IN FROM THE
WEST DURING THE MORNING ACROSS THE RIO GRANDE PLAINS AND ACROSS
THE AFTN ACROSS THE REMAINDER OF SOUTH TX.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 68 77 63 77 65 / 70 60 20 10 20
VICTORIA 64 74 60 77 64 / 70 60 30 10 20
LAREDO 61 85 61 84 62 / 40 10 10 10 40
ALICE 64 78 60 80 64 / 70 30 20 10 30
ROCKPORT 69 74 65 76 65 / 60 60 30 10 20
COTULLA 57 80 59 80 62 / 40 10 10 10 30
KINGSVILLE 68 81 62 80 64 / 70 50 20 10 20
NAVY CORPUS 69 78 66 76 66 / 70 60 30 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
DUVAL...JIM WELLS...LIVE OAK...MCMULLEN.
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: BEE...GOLIAD...KLEBERG...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: ARANSAS...CALHOUN.
GM...NONE.
&&
AK/84...DISCUSSION/AVIATIONHazardous weather outlook, Apr 17, 4:45 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 445 AM CDT SAT APR 17 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 445 AM CDT SAT APR 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR MUCH OF SOUTH TEXAS. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN TODAY THROUGH THIS EVENING...WITH THE APPROACH OF ANOTHER UPPER LEVEL DISTURBANCE. THESE SHOWERS AND THUNDERSTORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. GENERALLY...1/2 TO 2 INCHES OF RAINFALL IS EXPECTED ACROSS SOUTH TEXAS TODAY THROUGH TONIGHT...HOWEVER ISOLATED POCKETS OF 3 TO 5 INCHES ARE POSSIBLE IN LOCALLY HEAVIER RAINFALL. DUE TO THE SATURATED GROUNDS FROM RECENT RAINFALL THIS WEEK...ADDITIONAL RAINFALL OF THESE AMOUNTS MAY PRODUCE FLASH FLOODING. IN ADDITION...A FEW OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS UP TO 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ON SUNDAY MAINLY EAST OF HIGHWAY 281. NO SEVERE WEATHER IS ANTICIPATED...BUT DUE TO THE RECENT HEAVY RAINFALL ISOLATED FLOODING WILL BE THE MAIN THREAT...ALTHOUGH THE CONCERN WILL BE SLIGHTLY DIMINISHED DUE TO THE DRIER AIR EXPECTED TO ENTER THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY...WITH ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY AND FRIDAY. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR/GW
In the hours before
Local storm report, Apr 17, 9:44 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
944 PM CDT SAT APR 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FLASH FLOOD 4 SE CALLIHAM 28.42N 98.31W
04/17/2010 LIVE OAK TX LAW ENFORCEMENT
MCMULLEN COUNTY SHERRIF REPORTED WATER ONCE AGAIN
COVERING THE ROAD ON HIGHWAY 72 NEAR THE PRISON.
0339 PM FUNNEL CLOUD 5 SE AGUA DULCE 27.73N 97.85W
04/17/2010 NUECES TX TRAINED SPOTTER
ROTATING WALL CLOUD PRODUCED A SHORT LIVED FUNNEL CLOUD
NEAR THE INTERSECTION OF FM 665 AND FM 666.
0358 PM HAIL 5 SSE AGUA DULCE 27.71N 97.88W
04/17/2010 E0.88 INCH NUECES TX TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL FALLING NEAR THE INTERSECTION OF
FM 70 AND FM 665.
0400 PM FLASH FLOOD 5 S SAN PATRICIO 27.91N 97.78W
04/17/2010 NUECES TX CO-OP OBSERVER
COCORAHS OBSERVER REPORTED WATER OVER THE ROAD AT FM 666
AND FM 3088.
0400 PM FLASH FLOOD 5 S SAN PATRICIO 27.91N 97.77W
04/17/2010 NUECES TX CO-OP OBSERVER
COCORAHS OBSERVER REPORTED 2.73 INCHES OF RAIN THAT FELL
IN 45 MINUTES. WATER WAS REPORTED FLOWING OVER THE ROAD
AT FM 666 AND FM 3088.
0409 PM FUNNEL CLOUD 8 S AGUA DULCE 27.67N 97.91W
04/17/2010 NUECES TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED A WALL CLOUD AND FUNNEL CLOUD 10
MILES NORTHWEST OF BISHOP.
0515 PM TORNADO 6 W KINGSVILLE 27.51N 97.96W
04/17/2010 KLEBERG TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO ON KING RANCH ALONG
HIGHWAY 141. A DEBRIS CLOUD WITH DUST WAS VISIBILE.
&&
MBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:15 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 90 min |
| Apr 17, 7:35 PM CDT | Flash Flood Watch | CRP | Aransas, Calhoun | 8 hr |
| Apr 17, 8:30 PM CDT | Areal Flood Advisory | CRP | McMullen | 90 min |
| Apr 18, 2:26 AM CDT | Areal Flood Advisory | CRP | McMullen | 109 min |
| Apr 18, 9:51 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 11 hr |
| Apr 18, 6:47 PM CDT | Tornado Warning | CRP | Calhoun | 13 min |
Nearby
River Flood Warnings in Texas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.